# SDR CA020828004

- Difficulty date: August 19, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Filter
- Part number: CH48108
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD OIL PRESSURE FLUCTUATIONS IN CRUISE AND RETURNED TO BASE. GROUND RUNS CONFIRMED LOW OIL PRESSURE AT IDLE. OIL FILTER WAS CUT OPEN & THE RUBBER FLAPPER VALVE WAS FOUND LOOSE AND MISSING AT 3/8 X 3/8 INCH PIECE. MISSING PART WAS FOUND IN OIL PRESSURE REGULATOR. ALL PARTS OF RUBBER WERE FOUND. OIL FILTER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
